Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Male virgin, rashes near groin. What can cause them?

hi 21 year old male. virgin . I have rashes near groin . The skin is wrinkled here and there is small scale skin peeling here and on lower side of penis . It has been more than a year i had used a cream and it disappeared but it reappears after some time. please mail me answer @ YYYY@YYYY i am a student and dont have money now. please
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Parwanikishan,
Thanks for writing your query.

After reading your post, it seems that you are having dermatitis.
Fungal can be a common cause in addition to other cause like allergic dermatitis.

You should keep the area clean and dry.
Have a bath daily and change your clothes(both inner and outer wear) daily.

You can apply locally cream containing antifungal like miconazole, steroid like betamethasone and antibiotic like gentamycin.

If the problem persists, contact dermatologist for clinical examination.

I hope this is helpful to you.
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor